MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA STEMMED CEMENTED TIBIAL COMPONENT LEFT SIZE B; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA STEMMED CEMENTED TIBIAL COMPONENT LEFT SIZE B; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices - persona tapered cemented stem extension 14mm, catalog #: 42557000114, lot #: 64529921.Report source - foreign: (b)(6).The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device was implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device evaluated by manufacturer? investigation incomplete.
 
Event or Problem Description
It was reported that during knee arthroplasty, it was identified that the set screw packaged with the tibial component was missing from the packaging.As no replacement was available, the surgeon used the tibial component with a stem extension.No adverse events were reported as a result of this malfunction.Attempts have been made to obtain additional information, however, no additional information is available at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
The product was evaluated through manufacturing review, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA STEMMED CEMENTED TIBIAL COMPONENT LEFT SIZE B
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key10676592
Report Number3007963827-2020-00247
Device Sequence Number14191699
Product Code JWH
UDI-Device Identifier00889024246638
UDI-Public(01)00889024246638
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42532006101
Device Lot Number63931231
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/17/2020
Supplement Date Received by Manufacturer12/29/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date12/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1